# SDR AALA201504219003

- Difficulty date: April 19, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 57,826 hours, 21,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2009
- Condition: Inoperative
- Location: Emergency Light
- Part time: 57,812 hours, 21,405 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  LT ROW 3C REPLACED CABIN POWER SUPPLY UNIT & BATTERIES.
